More Views

Anadin extra caplets 16 pack

Product In stock

SKU:5000309006845
Also provides relief from: lower back pain, stiffness, siatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Details

Also provides relief from: lower back pain, stiffness, siatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

BENEFITS

Anadin Extra is scientifically developed with a powerful triple action formula – aspirin, paracetamol and caffeine – for effective relief of headaches, aches and pains.

Aspirin - targets the source of the pain.
Paracetamol - helps block pain signals.
Caffeine - helps to speed up pain relief..

Anadin Extra gets to work in just 5 minutes† and is available in two formats tailored to your preference: caplets and soluble tablets

DOSAGE

Adults, the elderly and young persons aged 16 and over:
Take 2 caplets with a drink of water (Anadin Extra Caplets).
or
Take 2 tablets dissolved in a glass of water (Anadin Extra Soluble Tablets).

Repeat every 4 hours as required.
Do not take more than 8 tablets in 24 hours.
Do not exceed the stated dose.
Do not take with other products containing paracetamol.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.

Suitable For

Adults, the elderly and young persons aged 16 and over

Ingredients

Each film-coated tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.

Additional Information

SKU 5000309006845

Reviews

Write Your Own Review

You're reviewing: Anadin extra caplets 16 pack

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5